mdh.sePublications
Change search
Refine search result
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Ma, Chunsheng
    et al.
    Wichita State University, USA.
    Malyarenko, Anatoliy
    Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.
    Time-Varying Isotropic Vector Random Fields on Compact Two-Point Homogeneous SpacesIn: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230Article in journal (Refereed)
    Abstract [en]

    A general form of the covariance matrix function is derived in this paper for a vector random field that is isotropic and mean square continuous on a compact connected two-point homogeneous space and stationary on a temporal domain. A series representation is presented for such a vector random field which involves Jacobi polynomials and the distance defined on the compact two-point homogeneous space.

  • 2.
    Malyarenko, Anatoliy
    Mälardalen University, School of Education, Culture and Communication.
    An optimal series expansion of the multiparameter fractional Brownian motion2008In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 21, no 2, p. 459-475Article in journal (Refereed)
    Abstract [en]

    We derive a series expansion for the multiparameter fractional Brownian motion. The derived expansion is proven to be rate optimal.

  • 3.
    Malyarenko, Anatoliy
    Mälardalen University, School of Education, Culture and Communication.
    Functional limit theorems for multiparameter fractional Brownian motion2006In: Journal of theoretical probability, ISSN 0894-9840, E-ISSN 1572-9230, Vol. 19, no 2, p. 263-288Article in journal (Refereed)
    Abstract [en]

    We prove a general functional limit theorem for multiparameterfractional Brownian motion. The functional law of the iteratedlogarithm, functional Lévy's modulus of continuity and manyother results are its particular cases. Applications toapproximation theory are discussed.

1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf